MathSciNet Relay Station
MathSciNet bibliographic data
MR532875 (80c:47030) 47B37 (32E25)
Jewell, Nicholas P.; Lubin, A. R. Commuting weighted shifts and analytic function theory in several variables. J. Operator Theory 1 (1979), no. 2, 207–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement